Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Uncertainty principle and its rigidity on complete gradient shrinking Ricci solitons


Authors: Weixiong Mai and Jianyu Ou
Journal: Proc. Amer. Math. Soc. 149 (2021), 285-299
MSC (2010): Primary 26D10, 53C21, 53C24
DOI: https://doi.org/10.1090/proc/15210
Published electronically: October 20, 2020
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 26D10, 53C21, 53C24

Retrieve articles in all journals with MSC (2010): 26D10, 53C21, 53C24


Additional Information

Weixiong Mai
Affiliation: School of Mathematics (Zhuhai), Sun Yat-Sen University (Zhuhai), Zhuhai, People’s Republic of China
Email: maiwx3@mail.sysu.edu.cn

Jianyu Ou
Affiliation: Shanghai Center for Mathematical Sciences, Fudan University, Shanghai, People’s Republic of China
Email: oujianyu@fudan.edu.cn

DOI: https://doi.org/10.1090/proc/15210
Received by editor(s): December 28, 2019
Received by editor(s) in revised form: May 26, 2020
Published electronically: October 20, 2020
Additional Notes: The first author was partially supported by National Natural Science Foundation of China No. 11901594, and the Fundamental Research Fund for the Central Universities (20lgpy150).
The second author was partially supported by China’s post-doctoral fund special support No. KLH1411067, and China’s post-doctoral fund support No. KLH1414010.
The second author is the corresponding author.
Communicated by: Guofang Wei
Article copyright: © Copyright 2020 American Mathematical Society